# SDR AALA202510303149

- Difficulty date: October 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 37,747 hours, 16,535 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR STUCK HALF OPEN AGAIN. AFT LEFT LAVATORY DOOR IS OFF ITS TRACK AND INOPERATIVE, THE TRACK IS BENT.  FOUND DOOR OUT OF TRACK, READJUSTED DOOR AND PERFORMED OPERATIONAL TEST. PER AMM 25-40-15. OPERATIONAL CHECK GOOD.
